Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

On antibiotics for sore throat, have severe cough, discomfort in windpipe, Cause?

Hi...I have been sick for just over a month now. First treated with azithromyacin for walking pneumonia (5 day)..and then a sore throat developed near the end of treatment. I waited 2 weeks then went back to the doctor where she squabbed my throat and treated me with Tamiflu due to my cough & tiredness as well. I m just halfway through these antibiotics and my sore throat is gone but my cough is getting worse and I have discomfort in my windpipe suggesting my pneumonia might be starting again. I leave on a 10day trip to the US on Tuesday and I m worried. Should I see my doctor again before I leave? What s going on ?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  2885
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It may be due to recurrent Respiratory tract infection.
Have chest xray to rule out pneumonia and take more potent antibiotics for pneumonia that includes a combination of
1. An antibiotic such as Tab. Avelox 400mg once daily for 05 days.
2. An oral decongestant such as Loratidine and in cominabtion with pseudoephedrine by the name of Telfast D twice daily for 05 days.
3. With the combination of Paracetamol 500 mg thrice a day for 03 days.
4. An antitussive for cough such as Acefyl cough or Sancos 02 TSF thrice a day for 07 days.

I hope I am sucessful in solving your query I you have more you can ask me
Take care
Dr. Azhar Sattar
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor